Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 150, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Aug 6, 2015, 5:12 PM EDT for 7 counties in South Carolina. It was in force for 48 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2015, 5:12 PM EDT (21:12 UTC)
- Expired
- Aug 6, 2015, 6:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
Counties Edgefield County, SC, Fairfield County, SC, Lexington County, SC, McCormick County, SC, Newberry County, SC, Richland County, SC, Saluda County, SC
The radar
The Columbia radar (KCAE), 60 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 5:12 PM EDT | TSTM WND DMG | 2 W Batesburg, SC | DISPATCH REPORTED A TREE DOWN 2 MILES WEST OF BATESBURG-LEESVILLE. |
| Aug 6, 5:19 PM EDT | TSTM WND DMG | 2 Nnw Ward, SC | HIGHWAY PATROL REPORTED TREES DOWN ON DANIEL AVENUE ABOUT 1 MILE OUTSIDE OF WARD. |
| Aug 6, 5:30 PM EDT | TSTM WND DMG | 7 Ssw Silverstreet, SC | SCE&G REPORTED OVER 600 POWER OUTAGES FROM THUNDERSTORMS NEAR HIGGINS. |
| Aug 6, 5:36 PM EDT | TSTM WND DMG | 9 Sse Silverstreet, SC | SHERIFF REPORTED TREES DOWN AND POWER OUTAGES NORTH AND NORTHEAST OF SALUDA TO THE NEWBERRY COUNTY LINE. |
| Aug 6, 5:48 PM EDT | TSTM WND DMG | 3 Wnw Little Mountain, SC | SHERIFF REPORTED TREES AND POWERLINES DOWN ON HIGHWAY 76 BETWEEN LITTLE MOUNTAIN AND PROSPERITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 6, 3:20 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.2 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 619 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
773
WUUS52 KCAE 062112
SVRCAE
SCC037-039-063-065-071-079-081-062200-
/O.NEW.KCAE.SV.W.0150.150806T2112Z-150806T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
512 PM EDT THU AUG 6 2015
THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL MCCORMICK COUNTY IN CENTRAL SOUTH CAROLINA...
NORTHWESTERN LEXINGTON COUNTY IN CENTRAL SOUTH CAROLINA...
WESTERN FAIRFIELD COUNTY IN CENTRAL SOUTH CAROLINA...
SALUDA COUNTY IN CENTRAL SOUTH CAROLINA...
NORTHWESTERN RICHLAND COUNTY IN CENTRAL SOUTH CAROLINA...
NEWBERRY COUNTY IN CENTRAL SOUTH CAROLINA...
NORTHWESTERN EDGEFIELD COUNTY IN CENTRAL SOUTH CAROLINA...
* UNTIL 600 PM EDT
* AT 511 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
WHITMIRE TO 10 MILES SOUTH OF NINETY SIX HISTORIC SITE...AND MOVING
EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
LEXINGTON...IRMO...NEWBERRY...BATESBURG...RED BANK...
BATESBURG-LEESVILLE...SALUDA...WHITMIRE...PROSPERITY...RIDGE
SPRING...LEESVILLE...LAKE GREENWOOD...CHAPIN...GILBERT...SUMMIT...
LITTLE MOUNTAIN...MONETTA...POMARIA...SILVERSTREET AND WARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...ALSO USE WWW.FACEBOOK.COM/NWSCOLUMBIA AND EMAIL
CAEWX@NOAA.GOV TO RELAY SEVERE WEATHER REPORTS.
&&
LAT...LON 3399 8215 3398 8205 3395 8204 3396 8201
3413 8187 3420 8194 3430 8190 3437 8178
3453 8164 3449 8149 3450 8142 3457 8142
3456 8119 3456 8116 3381 8119 3384 8154
3388 8157 3384 8162 3389 8224
TIME...MOT...LOC 2111Z 273DEG 31KT 3455 8160 3398 8201
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 4:58 PM EDT, 14 minutes earlier.
Area forecast discussion, Aug 6, 4:58 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE COLUMBIA SC 458 PM EDT THU AUG 6 2015 .SYNOPSIS... AN UPPER TROUGH AND INCREASING MOISTURE WILL LEAD TO GREATER PRECIPITATION CHANCES TODAY INTO FRIDAY...FOLLOWED BY DRIER AIR RETURNING FOR THE WEEKEND. A FRONT MAY AFFECT THE REGION EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... UPDATE...SHOWERS AND THUNDERSTORMS CONTINUE ACROSS MUCH OF THE NORTHERN MIDLANDS...WITH THE LARGER CONCERN BEING THE MORE ORGANIZED LINE MOVING THROUGH EASTERN GA. COORDINATION WITH SPC HAS RESULTED IN ISSUANCE OF SEVERE THUNDERSTORM WATCH 475 THROUGH 10 PM TONIGHT. CURRENTLY EXPECT THE LINE FROM GA TO MOVE INTO THE SOUTHWESTERN MIDLANDS AND NORTHERN CSRA OVER THE HOUR OR TWO THEN THROUGH THE REMAINDER OF THE FORECAST AREA THIS EVENING. MAIN SEVERE THREAT WILL CONTINUE TO BE STRONG AND DAMAGING WIND GUSTS WITH A LOW POTENTIAL FOR HAIL. PREVIOUS DISCUSSION...WV LOOP SHOWS ONE S/W MOVING TOWARD THE SC COAST EARL THIS AFTERNOON AND A MORE VIGOROUS S/W TO MOVE ACROSS THE AREA TONIGHT. 88D REGIONAL COMPOSITE SHOWS ONE BAND OF SHRA/TSRA ASSOCIATED WITH THE FIRST S/W APPROACHING THE COAST AND ADDITIONAL SHRA/TSRA ACTIVITY AHEAD OF THE MAIN UPPER LEVEL TROUGH. CURRENT MESO ANALYSIS SHOWS AT LEAST MODERATE INSTABILITY DEVELOPING ACROSS THE MIDLANDS THIS AFTERNOON WITH CAPES APPROACHING 3000 J/KG...PW VALUES AROUND 2 INCHES AND AREA IN MID/UPPER DIFFLUENT FLOW. EXPECT TO SEE ADDITIONAL SHRA/TSRA TO DEVELOP THIS AFTERNOON AND INTO TONIGHT AHEAD OF THE MAIN S/W. SOME OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND EVEN THE POSSIBILITY OF SOME HAIL WITH COLD POOL/STEEPING LAPSE RATES APPROACHING WITH TROUGH. SOME OF THESE STORMS COULD ALSO PRODUCE LOCALLY HEAVY RAINFALL. FLASH FLOOD THREAT WOULD BE A CONCERN IF STORMS TRAINED OVER THE SAME AREA...OTHERWISE STORM MOTION OF 20 TO 25 MPH WILL KEEP STORMS MOVING LIMITING THREAT FROM FLOODING FROM A SINGLE STORM. UPPER TROUGH...CURRENTLY WORKING EAST THROUGH THE OH/TN VALLEY REGION THIS AFTERNOON...WILL CONTINUE TO TRACK EAST TO THE APPALACHIANS BY LATE TONIGHT...WITH INCREASING ATMOSPHERIC MOISTURE STREAMING INTO OUR REGION AHEAD OF IT...WITH PRECIPITABLE WATER VALUES PROGGED TO INCREASE TO NEAR OR JUST ABOVE 2 INCHES. SOME HIGH RESOLUTION MODEL OUTPUT INDICATING CONVECTION COULD PERSIST THIS AFTERNOON INTO THE OVERNIGHT HOURS. HAVE INCREASED POPS SLIGHTLY INTO THE LOW LIKELY RANGE FOR THIS AFTERNOON/TONIGHT. THOUGH SOME STABILIZATION EXPECTED TONIGHT DUE TO RAIN COOLING COULD REDUCE AREAL COVERAGE OF CONVECTION...THINK UPPER LIFT AHEAD OF THE APPROACHING UPPER TROUGH AND LOW LEVEL CONVERGENCE ALONG AND AHEAD OF THE SURFACE BOUNDARY COMBINED WITH HIGH MOISTURE IN PLACE WILL PROVIDE A CONTINUED THREAT OF PRECIPITATION TONIGHT...ESPECIALLY NORTH. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... STRONG SHORT WAVE TROUGH MOVING THROUGH THE REGION DURING THE MORNING. SURFACE FRONTAL BOUNDARY MOVING SOUTH ACROSS THE AREA DURING THE AFTERNOON. POPS HIGH IN THE MORNING THEN DECREASING IN THE AFTERNOON AS STRONGEST LIFT MOVES EAST OF THE AREA. DRIER ATMOSPHERE FOR SATURDAY. WEAK COOL ADVECTION BEHIND THE FRONT AND DEPARTING LOW EXPECTED TO KEEP TEMPS DOWN TO NEAR CLIMATOLOGY SATURDAY. && .LONG TERM /SUNDAY THROUGH THURSDAY/... MODELS INDICATE UPPER RIDGE WILL SHIFT BACK TO THE WEST SOME...WITH UPPER TROUGH DEEPENING OVER THE E CONUS...EARLY TO MID NEXT WEEK. THIS ALONG WITH SOME EXPECTED INCREASE IN MOISTURE AND INDICATIONS OF A POSSIBLE FRONT SUGGESTS TREND TOWARDS INCREASING POPS. GENERALLY ACCEPTED BLEND OF GUIDANCE. && .AVIATION /21Z THURSDAY THROUGH TUESDAY/... WIDESPREAD CONVECTION TO AFFECT THE TAF SITES INTO THE EVENING. AIRMASS MODERATELY UNSTABLE WITH AN UPPER LEVEL DISTURBANCE CROSSING THE REGION THROUGH 07/02Z. CHANCES FOR SHRA/TSRA WILL CONTINUE OVERNIGHT THEN GRADUALLY DIMINISH ON FRIDAY FROM WEST TO EAST AS THE UPPER LEVEL DISTURBANCE MOVES TO THE COAST. EXTENDED AVIATION OUTLOOK...MVFR OR IFR CONDITIONS POSSIBLE IN LATE NIGHT AND EARLY MORNING FOG. && .CAE WATCHES/WARNINGS/ADVISORIES... SC...NONE. GA...NONE. &&
Hazardous weather outlook, Aug 6, 3:30 PM EDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 330 PM EDT THU AUG 6 2015 GAZ040-063>065-077-SCZ018-020>022-025>031-035>038-041-071930- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-MCCORMICK-NEWBERRY- FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-RICHLAND-LEE-AIKEN- SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-BAMBERG- 330 PM EDT THU AUG 6 2015 ...SEVERE THUNDERSTORM WATCH 475 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ015-016-071930- LANCASTER-CHESTERFIELD- 330 PM EDT THU AUG 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 6, 3:40 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
340 PM EDT THU AUG 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND DMG 12 NW NEWBERRY 34.38N 81.78W
08/06/2015 NEWBERRY SC UTILITY COMPANY
NEWBERRY ELECTRIC COOP REPORTED POWER
OUTAGES IN THE KINARDS AREA.
&&
WRSLocal storm report, Aug 6, 4:44 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
444 PM EDT THU AUG 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 6 SW BLYTHEWOOD 34.15N 81.04W
08/06/2015 RICHLAND SC LAW ENFORCEMENT
HIGHWAY PATROL REPORTED TREES DOWN AT
WINNSBORO RD. AND LORICK RD.
&&
WRSLocal storm report, Aug 6, 4:48 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
448 PM EDT THU AUG 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 4 E MCCORMICK 33.92N 82.22W
08/06/2015 MCCORMICK SC 911 CALL CENTER
DISPATCH REPORTED TREES DOWN ON HIGHWAY 378
ABOUT 4 MILES EAST OF MCCORMICK.
&&
WRSLocal storm report, Aug 6, 5:04 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
504 PM EDT THU AUG 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG 1 SE DENTSVILLE 34.07N 80.95W
08/06/2015 RICHLAND SC LAW ENFORCEMENT
HIGHWAY PATROL REPORTED TREES DOWN ON ONEIL
COURT AT TRENHOLM ROAD.
&&
WRSLocal storm report, Aug 6, 5:05 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
505 PM EDT THU AUG 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND DMG 5 NE DENTSVILLE 34.13N 80.89W
08/06/2015 RICHLAND SC PUBLIC
POWER OUTAGE REPORTED VIA SOCIAL MEDIA.
&&
DASpecial weather statement, Aug 6, 5:07 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
507 PM EDT THU AUG 6 2015
SCZ020-062145-
NEWBERRY-
507 PM EDT THU AUG 6 2015
...STRONG THUNDERSTORMS WILL AFFECT NEWBERRY COUNTY...
AT 506 PM EDT...STRONG THUNDERSTORMS NEAR THE WESTERN COUNTY LINE
WERE MOVING EAST AT 30 MPH.
WIND GUSTS OF 35 TO 45 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEWBERRY...WHITMIRE...PROSPERITY...SILVERSTREET AND KINARDS.
LAT...LON 3449 8157 3445 8154 3449 8149 3449 8144
3415 8143 3422 8193 3430 8190 3432 8185
3435 8183 3435 8181 3437 8178 3444 8173
3446 8169 3453 8164
TIME...MOT...LOC 2106Z 260DEG 24KT 3436 8178The office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 8:00 PM EDT | Special Weather Statement | CAE | Lexington | 60 min |
| Aug 6, 1:31 PM EDT | Special Weather Statement | CAE | Lancaster, Newberry | 59 min |
| Aug 6, 2:27 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield | 33 min |
| Aug 6, 2:56 PM EDT | Severe Thunderstorm Warning | CAE | Newberry | 34 min |
| Aug 6, 3:00 PM EDT | Special Weather Statement | CAE | Chesterfield, Fairfield, Lancaster | 60 min |
| Aug 6, 3:55 PM EDT | Severe Thunderstorm Warning | CAE | Lexington, Newberry, Richland, Saluda | 35 min |
| Aug 6, 4:06 PM EDT | Severe Thunderstorm Warning | CAE | McCormick | 54 min |
| Aug 6, 4:32 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield, Fairfield, Kershaw, Lee, Lexington, Richland and 1 more | 58 min |
| Aug 6, 4:50 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Barnwell, Edgefield, Lexington, McCormick, Saluda | 55 min |
| Aug 6, 5:07 PM EDT | Special Weather Statement | CAE | Newberry | 38 min |
| Aug 6, 5:32 PM EDT | Flash Flood Warning | CAE | Lexington, Richland | 118 min |
| Aug 6, 5:36 PM EDT | Special Weather Statement | CAE | Lee, Richland, Sumter | 54 min |
| Aug 6, 5:46 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Lexington, Richland, Sumter | 44 min |
| Aug 6, 5:48 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Bamberg, Barnwell, Edgefield, Lexington, Orangeburg and 1 more | 57 min |
| Aug 6, 6:01 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Kershaw, Lancaster | 44 min |
| Aug 6, 6:35 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Richland | 40 min |
| Aug 6, 6:42 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Lexington, Orangeburg | 33 min |
| Aug 6, 6:43 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Lexington, Orangeburg | 47 min |
| Aug 6, 6:49 PM EDT | Areal Flood Advisory | CAE | Aiken, Calhoun, Lexington, Orangeburg, Richland | 116 min |
| Aug 6, 6:51 PM EDT | Special Weather Statement | CAE | Chesterfield, Kershaw, Lee, Richland, Sumter | 54 min |
| Aug 6, 7:03 PM EDT | Severe Thunderstorm Warning | CAE | Kershaw, Lee | 42 min |
| Aug 6, 7:16 PM EDT | Special Weather Statement | CAE | Clarendon, Orangeburg | 59 min |
| Aug 6, 7:29 PM EDT | Flash Flood Warning | CAE | Lexington, Richland | 2 hr |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.